# SDR GTIA2024050338095

- Difficulty date: April 30, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 28,998 hours, 12,882 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

DESCENDING OUT OF FL280 A STRONG ODOR OF VOMIT AND CHEMICAL FUMES WAS VERY STRONG. FRONT FA REPORTED FRONT AND REAR OF AIRPLANE WAS COVERED WITH HEAVY SMELL OF VOMIT.-IAW TSM 05-50-00-810-831A, SUSPECT APU AS SOURCE OF CONTAMINATION. PERFORMED TYPE 1 LEVEL A DECONTAMINATION PROCEDURE, AMM 21-00-00-615-802. NO SMELL NOTICED AFTER DECONTAMINATION
